Post to Forum

What is happening to me?

  • Freddy58
  • West Sussex, UK
  • 2 years ago

I had botox one week ago, forehead and top lip. It was administered by a nurse who has a private practise. She had two syringes which I thought was a little excessive for a first treatment but what did I know. She explained the procedure, pointed out possible strange sensations that might happen over the next 7 days or so and off we went. No problem. A bit stingy in general and one particular area above my left eye brow really hurt and this are now has bruise even after 7 days.   From day one I noticed my left eye lid looked really heavy and I can't raise my left eyebrow at all to lift the lid up. It is still like this one week after. I have flu like symptoms, keep typing these words the wrong way round and start again and worst of all, I have what a GP thinks is a raging ear infection so bad I can't sleep, toothache and face ache. I was prescribed penicillin for the infection and advised if no better after 48 hours, go back. It is now 48 hours and it is just as bad. Is this so called ear infection due to the botox or just a co-incidence?   I have been waiting for three years to have botox, going through a divorce and wanted to start my new single life on a high. Looks like I won't be meeting anyone for a while with a face like this!!!!!!

Comments (4)

I had Dysport injections 5 months agom droopy eyelids, heavy pressure on forehead and now, Burning tongue, 5 mo, later anyone else experience this?

  • Reply
Don't give up!! I bet it's all fixed up now and you look fantastic! Here's what you do, if your uncomfortable about how your face looks right now draw attention away from it.. make your hair amazing and wear a low cut top the guy wont even notice I promise you!!
  • Reply
I too got and have fluish symtoms, bad headache, lost my voice, bad cough, its now day 8 since I had it done, never again.
  • Reply

I hope you are feeling a bit better. I thought these threads might be of interest to you:

Did you have flu symptoms after Botox?

Help for Droopy Eyes from Botox

  • Reply